# SDR DL757090419

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Dented
- Location: Fs 1538
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE INSPECTIONS, A GOUGED DENT WAS FOUND AT FS 1538 BETWEEN STRINGERS 28R AND 29R.  TWO EXISTING REPAIRS WERE ADJACENT TO THE DAMAGE AND WERE REMOVED.  ONE  LARGE DOUBLER WAS INSTALLED AT HMV.
